MathSciNet Relay Station
MathSciNet bibliographic data
MR1980699 (2004d:13004) 13A35
McDermott, Moira A. Test ideals in diagonal hypersurface rings. II. J. Algebra 264 (2003), no. 1, 296–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement